# SDR ASAA0280375

- Difficulty date: October 16, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 991840183
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K-CHECK, LEFT HORIZONTAL STABILIZER REAR SPAR CAP COVER INTERNAL BRACKET IS CRACKED.  REPLACED BRACKET PER SRM 51-10-2, AND DOUGLAS DWG 9917401.  (M)
